MAUDE Adverse Event Report: Abbott Medical Guardian¿ Cranial Burr Hole Cover System; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

Abbott Medical Guardian¿ Cranial Burr Hole Cover System; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury

Brand Name
Guardian¿ Cranial Burr Hole Cover System
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50643293
Report Number1627487-2026-09910
Device Sequence Number18742886
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public(01)05415067030283(10)10322666(17)260501
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model Number6010
Device Catalogue Number6010
Device Lot Number10322666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/07/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS Burr Hole Cap; DBS Extension (x2); DBS IPG; DBS Lead (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight157 LB